# SDR COEA2025081904734

- Difficulty date: August 11, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N734FX
- Make and model: Textrn 408
- Aircraft serial: 0006
- Aircraft time: 524 hours, 612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 991918921
- Part serial: C001091
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SEAT L/H BOTTOM SUPPORT CRACKED.   REPLACED WITH NEW SEAT REF. C408 MM 25-10-05.
